Navigationsweiche Anfang

Navigationsweiche Ende

Sprache wählen

Publikationen 2019

  • B. Jacob, J. T. Kaiser. On exact controllability of infinite-dimensional linear port-Hamiltonian
    systems. Submitted, 2019.

  • B. Jacob, H. Laasri. Well-posedness of infinite-dimensional non-autonomous passive boundary control systems, Submitted, 2019.

  • B. Jacob, K. A. Morris, H. Zwart. Zero dynamics for networks of waves. Automatica, 103, 310-321, 2019.

  • B. Jacob, F. L. Schwenninger, H. Zwart. On continuity of solutions for parabolic control systems and input-to-state stability. Journal of Differential Equations, 266(10), 6284-6306, 2019.

  • B. Jacob, S.-A. Wegner. Well-posedness of a class of hyperbolic partial differential equations on the semi-axis. Submitted, 2019.